# SDR SWAA2016051151711

- Difficulty date: May 9, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 40,800 hours, 20,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004032
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SLIDE LIGHT INOPERATIVE, BETWEEN BS 992.8 - 1006, BETWEEN STRINGER 11R - 12R, AT UPPER FUSELAGE.  R & R LIGHT IAW AMM.
